Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
Korean Circ J. 2016 Jul;46(4):580-583. English. Case Report. https://doi.org/10.4070/kcj.2016.46.4.580
Moradi B , Oraii S , Roshanali F , Ghorbanisharif A , Mikaeili J , Tahraei M .
Department of Echocardiography, Day General Hospital, Tehran, Iran. faraviolet@yahoo.com
Department of Electrophysiology, Day General Hospital, Tehran, Iran.
Department of Radiology, Day General Hospital, Tehran, Iran.
Abstract

Left atrial intramural hematoma is a very rare complication of radiofrequency ablation procedures. A patient with tachyarrhythmia underwent radiofrequency catheter ablation. Echocardiography performed the following morning showed a large mass in the left atrium, suggestive of intramural hematoma formation. The patient was in a stable condition; therefore, it was decided that follow-up should be conservative and her anticoagulation therapy was continued. The size of the hematoma decreased significantly over the following 50 days. This case highlights a rare complication of a complex catheter ablation procedure in the left atrium that was managed via a noninvasive approach, with which all interventionists should be familiar.

Copyright © 2019. Korean Association of Medical Journal Editors.